# SDR TC8A96021

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808CK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Broken
- Location: Ws 300.344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING ERS 300.344, TE STEEL DOUBLER LOWER SURFACE IS BROKEN.  MADE AND INSTALLED DOUBLER AT AFFECTED AREA AS REQUIRED PER SRM 57-2-3.  (M)
